Thumbnail
Access Restriction
Subscribed

Author Wang, Y.-Y. ♦ Shi, S.-J. ♦ Zhang, Z.-J.
Sponsorship IEEE Control Systems Society
Source IEEE Xplore Digital Library
Content type Text
Publisher Institute of Electrical and Electronics Engineers, Inc. (IEEE)
File Format PDF
Copyright Year ©1963
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Physics ♦ Electricity & electronics
Subject Keyword Regulators ♦ Riccati equations ♦ Optimal control ♦ Cost function ♦ Matrices ♦ Feedback control ♦ Eigenvalues and eigenfunctions
Abstract The relationship between the regulator problem for a singularly perturbed system and the analogous one for a descriptor system is investigated. Meanwhile, a decomposition approach is provided for solution of the linear quadratic regulator problem for singularly perturbed systems. This approach is a significant advance over the two-stage method.<<ETX>>
Description Author affiliation :: Dept. of Autom. Control, Shanghai Jiao Tong Univ., China
ISSN 00189286
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1988-04-01
Publisher Place U.S.A.
Rights Holder Institute of Electrical and Electronics Engineers, Inc. (IEEE)
Volume Number 33
Issue Number 4
Size (in Bytes) 348.67 kB
Page Count 4
Starting Page 370
Ending Page 373


Source: IEEE Xplore Digital Library